Publicação: On codimensions k immersions of m-manifolds for k = m - 3, k = m - 5 and k = m - 6
Nenhuma Miniatura disponível
Data
2010-11-01
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Tipo
Artigo
Direito de acesso
Resumo
Let us consider M be a closed smooth connected m-manifold, N be a smooth n-manifold and f: M → N be a continuousmapwith codimension k = n - m > 0. In this paper, under certain conditions, we prove that f is homotopic to an immersion, in the following cases: m ≡ (14) and codimension k = m - 3; m ≡ 2(4), m ≡ 3(8) and codimension k = m - 5; m ≡ 2(4), m ≡ 3(8) and codimension k = m - 6. This work complements some results of Biasi et al. [1, 2], Koschorke [9] and of Li and Li [5]. © 2010 Pushpa Publishing House.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
JP Journal of Geometry and Topology, v. 10, n. 3, p. 251-261, 2010.